Alert archive / California / Frost Advisories in 2015
Frost Advisory 29, NWS Eureka, CA
NWS Eureka, CA issued this frost advisory at Nov 4, 2015, 7:18 PM PST. It took effect at Nov 5, 2015, 12:00 AM PST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2015, 7:18 PM PST (03:18 UTC)
- In effect from
- Nov 5, 2015, 12:00 AM PST
- Expired
- Nov 5, 2015, 8:00 AM PST
- In force
- 8 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
654 WWUS76 KEKA 050318 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 718 PM PST WED NOV 4 2015 CAZ076-051600- /O.NEW.KEKA.FR.Y.0029.151105T0800Z-151105T1600Z/ MENDOCINO INTERIOR- 718 PM PST WED NOV 4 2015 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST THURSDAY. * LOW TEMPERATURES...MID 30S. * LOCATIONS INCLUDE...COVELO...POTTER VALLEY...WILLITS AND LAYTONVILLE. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this frost advisory went out at Nov 4, 3:30 PM PST, 3 hours 48 minutes earlier.
Area forecast discussion, Nov 4, 3:30 PM PST, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
330 PM PST WED NOV 4 2015
.SYNOPSIS...TEMPERATURES WILL BECOME MORE SEASONAL OVER THE NEXT
FEW DAYS AS RIDGING SLIDES OVER THE PACIFIC NORTHWEST. A COLD
STORM SYSTEM WILL THEN IMPACT NORTHERN CALIFORNIA BRINGING RAIN
SATURDAY NIGHT THROUGH EARLY NEXT WEEK. SNOW LEVELS WILL FALL AS
THE SYSTEM MOVES OVERHEAD SUNDAY INTO MONDAY.
&&
.SHORT TERM (TODAY THROUGH SATURDAY)...ANOTHER NICE DAY FOR
NORTHERN CALIFORNIA TODAY WITH MOSTLY CLEAR SKIES ACROSS THE
REGION, BREEZY AFTERNOON WINDS, AND TEMPERATURES JUST A DEGREE OR
TWO BELOW SEASONAL VALUES. THE COLD CORE TROUGH, AS SEEN ON WATER
VAPOR IMAGERY, CONTINUES TO SHIFT EASTWARD OVER THE GREAT BASIN
WHILE A RIDGE OFFSHORE SLOWLY NOSES TOWARDS THE PACIFIC NORTHWEST.
A WEAK WAVE EMBEDDED IN THE FLOW WILL SLIDE OVERTOP THE RIDGE
BRINGING A SLIGHT POSSIBILITY FOR RAIN ACROSS OREGON AND ISOLATED
PARTS OF NORTHERN CALIFORNIA. IF ANY RAIN MATERIALIZES FROM THIS
WAVE IT SHOULD BE VERY LIGHT, MAYBE A FEW HUNDREDTHS OF AN INCH,
AND RESTRICTED TO DEL NORTE COUNTY THROUGH LATE THURSDAY MORNING.
TEMPERATURES ACROSS INTERIOR VALLEYS TONIGHT WILL DIP INTO THE LOW
TO MID 30S ACROSS TRINITY AND NE MENDOCINO COUNTIES. A CONCERN,
HOWEVER, WILL BE THE INCREASING CLOUD COVER ASSOCIATED WITH THIS
WEAK PASSING WAVE. THIS CLOUD COVERAGE SHOULD INHIBIT RADIATIONAL
COOLING BUT SOME ISOLATED AREAS OF PATCHY FROST WILL BE POSSIBLE
AGAIN TONIGHT. IF CLOUD COVER IS LESS EXTENSIVE THAN FORECAST THEN
WE MAY NEED TO ISSUE A FROST ADVISORY TONIGHT. STAY TUNED.
RIDGING WILL MAKE FRIDAY A PRETTY NICE DAY WITH SLIGHTLY WARMER
TEMPERATURES AND AGAIN MOSTLY CLEAR SKIES. THIS WILL BE SHORT LIVED
AS A COLD, STORM SYSTEM APPROACHES THE PACIFIC NORTHWEST BRINGING
RAIN TO NORTHERN CALIFORNIA STARTING SATURDAY EVENING. THE MODELS
SEEM TO BE IN PRETTY GOOD AGREEMENT WITH THE TIMING OF THE FIRST
SPOKE OF VORTICITY AND RAIN TOTALS SO POPS WERE INCREASED ON
SATURDAY. SNOW LEVELS WILL REMAIN HIGH ENOUGH WHERE SNOW WILL NOT BE
A CONCERN ON SATURDAY. KML
&&
.AVIATION...MOSTLY VFR CONDITIONS ARE EXPECTED TO CONTINUE. MID AND
HIGH CLOUDS ARE EXPECTED TO INCREASE OVERNIGHT. SOME LOW CLOUDINESS
MAY FORM NEAR HUMBOLDT BAY AND THE EEL RIVER DELTA...BUT THIS IS NOT
EXPECTED TO IMPACT THE TAF SITES AT THIS TIME. GROUND FOG SHOULD BE
LIMITED BY THE MID AND HIGH CLOUDINESS...BUT PATCHES WILL STILL BE
POSSIBLE ALONG THE COAST AND ACROSS INLAND VALLEYS. /SEC
&&
.MARINE...N WINDS WILL CONTINUE TO DIMINISH TONIGHT AND THU AS THE
PRESSURE GRADIENT WEAKENS. MARGINAL SMALL CRAFT CONDITIONS WILL
CONTINUE THRU THE EARLY EVENING ACROSS THE N OFFSHORE ZONE. HAVE
EXTENDED THE S OFFSHORE ADVISORY THRU 3 AM THU. WINDS WILL SHIFT TO
SOUTHERLY AHEAD OF AN APPROACHING WEAK FRONT ON SAT. THESE WINDS ARE
EXPECTED TO REMAIN FAIRLY LIGHT. STRONGER N WINDS WILL RETURN BY
EARLY NEXT WEEK ON THE HEELS OF A STRONGER COLD FRONT.
NW SWELL WILL ARRIVE EARLY SAT WITH FORERUNNER PERIODS AROUND 21
SECONDS. WAVE HEIGHTS WITH THIS SWELL ARE EXPECTED TO BUILD
RAPIDLY...OVER 10 FT BY SUN. /SEC
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 9 PM PST THIS EVENING FOR PZZ470.
SMALL CRAFT ADVISORY UNTIL 3 AM PST THURSDAY FOR PZZ475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Nov 4, 3:08 PM PST, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 308 PM PST WED NOV 4 2015 CAZ003-004-076-052315- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 308 PM PST WED NOV 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PATCHY FROST POSSIBLE ACROSS SOME ISOLATED VALLEYS TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PATCHY FROST WILL BE POSSIBLE ACROSS ISOLATED VALLEYS LATE FRIDAY NIGHT THROUGH SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ001-002-052315- REDWOOD COAST-MENDOCINO COAST- 308 PM PST WED NOV 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 2:54 PM PST | Frost Advisory | EKA | 17 hr |
Nearby
Frost Advisories in California, 2015Every frost advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.